# SDR AUS20030500

- Difficulty date: April 24, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: C6CW10311
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLES PNO C6CW1031-1 (2OFF) AND PNO C6CW1032-1 CONTAINED BROKEN STRANDS IN AREA OF WING ROOT FAIRLEADS.
